Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pink vaginal discharge, itching. Taking triquilar ed for vaginal thrush, fishy smell from vagina. Causes?

Hi, my learned friend, I have recently had what I thought was a vaginal thrush episode, which I duly treated, within 24 hours, with a one dose, oral treatment. During this time, I had some pinkish discharge , which I put down to irritation of the vagina and vulva . Following treatment, itching ceased, but still pink discharge (am on Triquilar ED, period due in 3 days, 47 years old, no apparent signs of menopause ), sort fishy smell now to discharge, and still quite tender in valvular area. Clue me in please
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
The pinkish discharge could be premenstrual spotting.
Causes include endometriosis, endometrial polyps, cervical lesions, fibroids etc.
Since you also have fishy smell and vulval tenderness, it points towards an infection or a cervical polyp.
Infections could be other than thrush, and fishy smell is mostly associated with Bacterial Vaginosis ( BV ).
I would ask you to consult a gynecologist, and have complete evaluation of your cervix and uterus.
Also, a high vaginal swab and screen for pelvic infections.
The birth control also sometimes causes erratic spotting.
Take care.
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor